| Model Number |
10604 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.The 90% stenosed target lesion was located in a moderate to severely calcified right coronary artery.The ostium had a severe acute take off.A 4.00 x 24 synergy drug-eluting stent was advanced for treatment but a longer stent was needed and when the device was removed, it was noted that some of the struts were deformed or had moved off the stent delivery balloon.The procedure was completed with a 4.0x28 non-bsc device.No patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: synergy stent delivery system was returned for analysis.An examination (visual and via scope) of the crimped stent found stent damage.Stent struts from the mid-stent region of the stent were noted to be lifted from their crimped position and pulled distally.The undamaged crimped stent outer diameter was measured and the result was within max crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of tip damage.A visual and tactile examination of the hypotube shaft found multiple kinks located at different places along the length of the hypotube shaft.A visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.